# SDR SIMA20240520001

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 22,810 hours, 14,902 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LOSS OF THRUST ON ENG 1 DURING REDUCTION TO FLIGHT IDLE. DURING LOSS OF THRUST ITT DROPPED SIGNIFICANTLY. ONCE THRUST WAS APPLIED TOOK APPROX. 10 SECONDS FOR ENG 1 N1 TO MATCH ENG 2 N1. PERFORMED ENGINE RUNS OF #1 AND #2 ENGINE IAW ERJ 175 AMM 71-00-01 AND GE CF 34-8E LMM 72-00-00 NO DEFECTS NOTED SEE AML PG 5107930 ITEM 3 FOR FURTHER TROUBLESHOOTING REQUIRED FOR THRUST REDUCTION EVENT.
